It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Suggestions for New Boards Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 04-04-2009, 10:41 PM   #1
Inactive
(female)
 
Join Date: Jan 2009
Location: U.S.
Posts: 160
US miss HB User
Floxed

I took three doses of Levaquin, an antibiotic in the same family as Cipro and it has ruined my life. I have all the symptoms of what is referred to as being floxed and it would be nice to have a board for others that have been floxed to share stories and advice on what helps.

 
Reply With Quote
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
Levaquin Antibiotic and Astelin lilpooh0308 Allergies 12 03-14-2008 01:33 PM
Cipro and Seizures lorri Epilepsy 6 04-03-2007 08:53 AM
Adverse reactions-quinolines grandkidsrg8 Drug Interactions / Side Effects 4 09-20-2006 05:14 AM
Anyone experience frequent muscle strains (pulled muslces) as a result of fibro.? msmina63 Fibromyalgia 5 06-23-2006 09:11 AM
Anyone improve with Levaquin? 6Blues Lyme Disease 15 06-19-2006 01:11 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (18), T-Nice (1), twohands (1), gmak (1), AlleyCat76 (1), Mom85 (1), zimzampow (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (910), Titchou (859), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 12:52 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!